# SDR SWAA2025112027148

- Difficulty date: October 23, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (5) ON VAPOR BARRIER WEB LOCATED AT BS 663.75 AND BTW RBL 25 TO RBL 35 MAIN WHEEL WELL COMPARTMENT.  REPAIRED VAPOR BARRIER WEB LOCATED AT BS 663.75 AND BTW RBL 25 TO RBL 35 MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10.
